Sep 27, 2008
(Started Aug 01, 2008)
(for Treat my mood condition(s))
(for Increase effect of another treatment)
(Slowed reaction time, Sedation, Hair loss, Cramps in calf muscles, Visual disturbance)
A little hard to take
Advice & Tips:
Don't take more than 100mg for Bipolar a day quickly. The side effects go from mild to moderate. The distorted sparkes went crazy, slight pains like growing pains appeared, the calf cramps made it hard to walk, it made me really sedated, and my reaction time was 5X slower. My friends would hit me in the face, and I didn't respond to it until 2 seconds later.
At 100mg a day and over a month into it, the side effects are pretty much non-existent.
If you experience calf muscle cramping, it's from a Calcium deficiency. Lamotrigine decreases Vitamin D, which absorbs calcium. Take one or two Calcium+D tablets a day.
It is a glutamate inhibitor and sodium channel blocker, so MSG has no direct mental effects. I was worried that it would make the effects less effective, but then I heard about a woman who took it for migraines that were sensitive to MSG. That also means that L-Glutamin is fine to take as a weight lifting supplement.
Overall, it has made me much more reliable and stable. I get mild hi, lows, and mixed swings still, but that's nothing compared to what I'm capable of. The mixed swings have increased, but again, they've been really mild.
It also has a slight elevating effect so that mood swings tend to be in the positive direction.
Socially, it has killed my over-hyperness and anxiety. I think that's a very good thing. I can actually talk to people without being a d*ck or a creep.
< $25 monthly
Visual disturbance, Hair loss, Cramps in calf muscles, Slowed reaction time, Sedation